New Jersey, 2012

Wildfire in New Jersey, April 5, 2012

April 5, 2012 · NWS PHI · 1 event in 1 county or zone

m. EDT on the 5th when a fire on a docked boat spread into the nearby park and woods.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

A brush fire occurred in Lacey Township (Ocean County) in the Forked River section of the Marine Plaza at 3 p.m. EDT on the 5th when a fire on a docked boat spread into the nearby park and woods. The fire was 80 percent contained at 6 p.m. EDT on the 8th. Upon final containment, the fire consumed six acres of marsh land and half an acre of a forest. Some homes were briefly threatened by the fire. No injuries were reported.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 5, 12:53 PM EST, 1 hour 7 minutes earlier.

Area forecast discussion, Apr 5, 12:53 PM EST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
153 PM EDT THU APR 5 2012

.SYNOPSIS...
A LARGE AREA OF HIGH PRESSURE WILL BUILD SOUTHWARD FROM CANADA
TODAY THROUGH THE WEEKEND. A SERIES OF FRONTAL BOUNDARIES ARE
EXPECTED TO AFFECT THE AREA LATE IN THE WEEKEND INTO THE MIDDLE OF
NEXT WEEK AS LOW PRESSURE MOVING THROUGH THE GREAT LAKES MERGES
WITH AN AREA OF LOW PRESSURE IN THE CANADIAN MARITIMES AND CARVES
OUT A TROUGH OVER THE EASTERN HALF OF THE NATION. SOME UNSETTLED
WEATHER IS POSSIBLE DURING THIS TIME.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CURRENT FORECAST PRETTY MUCH STAYING ON COURSE. WE DID NUDGE MAX
TEMPS UP SLIGHTLY AS THE TREND HAS HELD THROUGH THE MORNING. IT
LOOKS LIKE THE CAA STRATOCU CLOUDS UP NORTH ARE RUNNING OUT OF
AVAILABLE MOISTURE. PLUS THERE IS ANOTHER LULL IN THE PRESSURE
PATTERN FORMING OVER OUR CWA. THE ENTRANCE REGION OF THE 250MB JET
IS OVER OUR CWA, SO SOME OF THE MID AND HIGH LEVEL CLOUDS SOUTH
WILL MAKE SOME MOVEMENT INTO OUR CWA THIS AFTERNOON. WE DID UP THE
SKY COVER SOUTH.

TODAY GENERALLY SHOULD BE A BENIGN WEATHER DAY WITH TEMPERATURES
A BIT MORE THAN 10 TO 15 DEGREES COOLER THAN WEDNESDAY THANKS TO
THE COLD FRONT THAT DROPPED THROUGH OUR AREA DURING THE NIGHT.
PERHAPS SOME HIGH CLOUDS WILL BE AROUND (LIKELY MORE SOUTH THAN
NORTH), WINDS STARTED MODERATE FROM THE NORTH, BUT AS A RATHER
WEAK AND DRY TROUGH APPROACHES THE AREA THIS AFTERNOON THEY ARE
EXPECTED TO DIMINISH A BIT. THE H925 FLOW IS IN OPPOSITION TO A
SEA BREEZE LATER TODAY, BUT IT IS ON THE LIGHT SIDE. WE HAVE A SEA
BREEZE DEVELOPING AND EXPECT IT TO REACH A FEW MILES INLAND,
INCLUDING TO AROUND THE ATLANTIC CITY AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
WE ISSUED A FREEZE WARNING FOR THE COUNTIES WE ARE MOST CONFIDENT
WILL REACH FREEZING TEMPERATURES. THERE MAY BE AN EXPANSION LATER
TODAY IN PARTS OF DELMARVA AND THE LOCAL PHL METRO AREA.

SKIES ARE EXPECTED TO BE MAINLY CLEAR TONIGHT. AGAIN, HIGH CLOUDS
WILL BE MORE APPARENT NORTH THAN SOUTH. WINDS ARE EXPECTED TO
LIGHTEN IN A CLIMATOLOGICALLY NORMAL WAY AT FIRST, BUT THE PASSAGE
OF THE TROUGH TONIGHT MAY CAUSE THEM TO PICK UP A LITTLE OVERNIGHT
DESPITE SOME PARTIAL DECOUPLING. WE THEREFORE HAVE BEEN CAREFUL
ABOUT DROPPING THE BOTTOM OUT FROM TEMPERATURES. WE WILL MAINTAIN
THE POSSIBILITY OF FROST OR FREEZING TEMPERATURES OVER MANY
LOCATIONS IN THE HWO. OUR FORECAST MINS ARE A BLEND OF CONTINUITY
AND STAT GUIDANCE.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
A LARGE AREA OF HIGH PRESSURE BUILDING DOWN FROM CANADA WILL BE
THE DOMINANT WX FEATURE FOR THE START OF THE EXTENDD PD. HOWEVER,
IT WILL BE REPLACED BY LOW PRESSURE AND AN H5 TROF FOR THE LATER
PORTION OF THE PD. ON FRIDAY, THE HIGH WILL BEGIN BUILDING IN AS
LOW PRESSURE MOVES OFF THE SERN CONUS COAST. THIS LOW WILL MOVE
WELL OFF THE ATLC COAST BEFORE RETROGRADING WWD TWD THE CANADIAN
MARITIMES EARLY NEXT WEEK. IT SHOULD BE NOTED THAT THE LATEST MDL
RUNS ARE NOW MUCH WEAKER AND FURTHER OFF THE COAST WITH THIS SYS
THAN PREV RUNS, ESPECIALLY THE GFS, AS IT MOVES NWD THEN NWWD.

WITH THE HIGH CONTROLLING THE WX THRU SUNDAY, EXPECT DRY CONDS
WITH SEASONAL TO SLIGHTLY ABV NRML TEMPS. THERE IS VERY HIGH
CONFIDENCE IN THIS PORTION OF THE FCST.

THEN THE MDLS BEGIN TO DIVERGE AND CONFIDENCE DROPS EARLY NEXT
WEEK. THE AFOREMENTIONED LOW PRESSURE SYSTEM MOVES TWD THE
CANADIAN MARITIMES AND THIS FEATURE COUPLED WITH ANOTHER LOW
DROPPING SEWD ACRS THE PLAINS WILL HELP CARVE OUT A LARGE TROF
OVER THE ERN CONUS. SEVERAL WAVES AND WEAK FRONTS WILL ROTATE THRU
THIS TROF THRU MIDWEEK AND BRING SHOTS OF PRECIP TO THE REGION.
HOWEVER, THE GFS,AS USUAL,IS WETTER THAN THE REST OF THE MDL
GUIDANCE, AND AT THIS MDL DISTANCE IT IS DIFFICULT TO PINPOINT
EXACTLY WHEN THE WETTEST PD WILL BE, BUT RIGHT NOW IT LOOKS TO BE
AT SOME POINT TUESDAY OR WEDNESDAY. ALSO, WHILE THE MDLS SEEM TO
HAVE SOME DECENT AGREEMENT ON THE GENERAL FEATURES, THEY DISAGREE
ON JUST HOW THEY INTERACT. SO, FOR NOW, WILL JUST KEEP SCHC AND
LOW CHC POPS.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD. A MODERATE NORTH
TO NORTH-NORTHWEST WIND IS EXPECTED TO DIMINISH TOWARD EVENING BUT THEN
PICK UP AGAIN DURING THE OVERNIGHT. WINDS BECOME GUSTY BY FRIDAY
AFTERNOON, WITH GUSTS MAINLY BETWEEN 20 TO 25 KNOTS.

LATEST HRRR AND HI RES NMMB SUPPORT THOUGHTS ABOUT A SEA BREEZE
STRUGGLING TO GET MUCH INLAND, ALTHOUGH WE DO EXPECT IT TO REACH
KACY LATE TODAY.

OUTLOOK...
VFR CONDITIONS ARE THRU THE WEEKEND WITH A LARGE AREA OF HIGH
PRESSURE BUILDING DOWN FROM CANADA. WINDS COULD BECOME GUSTY EACH
AFTERNOON THROUGH THE WEEKEND, WITH GUSTS GENERALLY AROUND 15-20
KNOTS.

&&

.MARINE...
WINDS AND SEAS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA
THIS AFTERNOON. WINDS AND SEAS WILL PICK UP SOME TONIGHT WITH THE
PASSAGE OF A WEAK TROUGH, BUT THE PUSH BEHIND THE TROUGH DOESN'T
LOOK AS SUBSTANTIAL AS THE ONE THAT WAS BEHIND THE FRONT THAT CAME
THROUGH DURING THE NIGHT.

OUTLOOK...
HIGH PRESSURE WILL BUILD TO THE WEST OF THE WATERS FRIDAY THROUGH THE
WEEKEND. THE PRESSURE GRADIENT ACROSS THE WATERS SHOULD KEEP A
STEADY NORTH TO NORTHWEST WIND ACROSS THE AREA. IT IS POSSIBLE
THAT WIND GUSTS COULD APPROACH SMALL CRAFT ADVISORY DURING THIS
PERIOD, ESPECIALLY SATURDAY INTO SUNDAY.

&&

.FIRE WEATHER...
WE STILL THINK WINDS WILL FALL SHORT OF THE RED FLAG WARNING
CRITERIA AROUND OUR FORECAST AREA, SO WE WILL ISSUE A SPECIAL
WEATHER STATEMENT TO HIGHLIGHT THE DRY FINE FUELS AND THE LOW
RELATIVE HUMIDITY LEVELS THIS AFTERNOON.

A LOW DEPARTING OFF THE SOUTHEAST COAST MIGHT INCREASE THE GRADIENT
WITH A GREATER CHANCE FOR RED FLAG WARNING CONDITIONS ON FRIDAY AND
ESPECIALLY SATURDAY.

&&

.TIDES/COASTAL FLOODING...
LATE THIS MORNING, DEPARTURES (WERE THEY TO REMAIN CONSTANT)
SUPPORTED THE POSSIBILITY OF JUST REACHING MINOR TIDAL FLOODING
ALONG THE SOUTH COAST AND LOWER DELAWARE BAY. THE OFS, HOWEVER,
SUGGEST THOSE DEPARTURES WOULD DIMINISH AS THE NORTH FLOW
DIMINISHES, AND SO WE THINK IT IS LIKELY THAT WE WILL AVOID ANY
FLOODING THIS EVENING. WE WILL MAINTAIN A MENTION IN THE HWO IN
THE INTEREST OF CAUTION.

AFTER THAT, THE COMBINATION OF THE APPROACHING SPRING TIDES WITH THE
FULL MOON AND THE EKMAN SPIRAL EFFECT FROM THE LIKELY AND
PREDOMINATELY NORTHERLY WINDS NEAR THE COAST MAY CAUSE MINOR TIDAL
FLOODING WITH THE EVENING AND OVERNIGHT HIGH TIDE CYCLES FROM FRIDAY
EVENING INTO THE WEEKEND. BY SATURDAY, WE WILL ONLY NEED DEPARTURES
OF ABOUT HALF A FOOT ABOVE NORMAL TO REACH THE CRITERIA. IN UPPER
DELAWARE BAY, THE TIDAL DELAWARE RIVER AND CHESAPEAKE BAY, THE
NORTHERLY FLOW COUPLED WITH NORMAL OR BELOW NORMAL FRESHWATER RUNOFF
SHOULD MITIGATE ANY TIDAL RELATED PROBLEMS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FREEZE WARNING FROM 3 AM TO 8 AM EDT FRIDAY FOR PAZ060>062.
NJ...FREEZE WARNING FROM 3 AM TO 8 AM EDT FRIDAY FOR NJZ007>010-
     020>022-027.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...DELISI/GIGI/KLINE
SHORT TERM...DELISI/GIGI
LONG TERM...NIERENBERG
AVIATION...GIGI/KLINE/NIERENBERG
MARINE...DELISI/GIGI/NIERENBERG
FIRE WEATHER...DELISI
TIDES/COASTAL FLOODING...DELISI
Hazardous weather outlook, Apr 5, 6:54 AM EST, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
754 AM EDT THU APR 5 2012

NJZ001-PAZ054-055-061200-
SUSSEX-CARBON-MONROE-
754 AM EDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NEAR RED FLAG CONDITIONS ARE POSSIBLE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NEAR RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON FROM
FRIDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007>010-021-PAZ060>062-061200-
WARREN-MORRIS-HUNTERDON-SOMERSET-CUMBERLAND-BERKS-LEHIGH-NORTHAMPTON-
754 AM EDT THU APR 5 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

NEAR RED FLAG CONDITIONS ARE POSSIBLE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

NEAR RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON FROM
FRIDAY THROUGH SATURDAY.

FROST OR FREEZE CONDITIONS ARE POSSIBLE FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ012-015>019-PAZ067>069-061200-
NEW CASTLE-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-
754 AM EDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NEAR RED FLAG CONDITIONS ARE POSSIBLE THIS AFTERNOON.

FROST OR FREEZE CONDITIONS ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NEAR RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON FROM
FRIDAY THROUGH SATURDAY.

FROST OR FREEZE CONDITIONS ARE POSSIBLE FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ070-071-061200-
DELAWARE-PHILADELPHIA-
754 AM EDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NEAR RED FLAG CONDITIONS ARE POSSIBLE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NEAR RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON FROM
FRIDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-MDZ008-012-015-019-020-061200-
KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
754 AM EDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND
NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

NEAR RED FLAG CONDITIONS ARE POSSIBLE THIS AFTERNOON.

FROST OR FREEZE CONDITIONS ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NEAR RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON FROM
FRIDAY THROUGH SATURDAY.

FROST OR FREEZE CONDITIONS ARE POSSIBLE FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ013-014-023>026-061200-
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
754 AM EDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NEAR RED FLAG CONDITIONS ARE POSSIBLE THIS AFTERNOON.

THERE IS A CHANCE FOR MINOR TIDAL FLOODING FOR THE EVENING TIDAL
CYCLE.

FROST OR FREEZE CONDITIONS ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NEAR RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON FROM
FRIDAY THROUGH SATURDAY.

FROST OR FREEZE CONDITIONS ARE POSSIBLE FRIDAY NIGHT.

THERE IS A CHANCE FOR MINOR TIDAL FLOODING FOR THE EVENING AND
NIGHT HIGH TIDE CYCLE FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ020-022-027-061200-
OCEAN-ATLANTIC-SOUTHEASTERN BURLINGTON-
754 AM EDT THU APR 5 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

NEAR RED FLAG CONDITIONS ARE POSSIBLE THIS AFTERNOON.

THERE IS A CHANCE FOR MINOR TIDAL FLOODING FOR THE EVENING TIDAL
CYCLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

NEAR RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON FROM
FRIDAY THROUGH SATURDAY.

FROST OR FREEZE CONDITIONS ARE POSSIBLE FRIDAY NIGHT.

THERE IS A CHANCE FOR MINOR TIDAL FLOODING FOR THE EVENING AND
NIGHT HIGH TIDE CYCLE FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-061200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
754 AM EDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 wildfire. Local standard time, as filed.

Wildfire, Western Ocean

When
April 5, 2:00 PM EST to 6:00 PM EST
Where
Western Ocean forecast zone
Reported by
Newspaper
Coordinates
39.866, -74.250 (the zone’s center; the record gives no point)

What these are

Wildfire
A fire burning in wildland vegetation, with its acreage and damage where known.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2012Every state in 2012This day in weather historyWarnings in New Jersey, April 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 379672.